×

Found 25 Documents (Results 1–25)

100
MathJax

Reliable computation and local mesh adaptivity in limit analysis. (English) Zbl 1463.49041

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 19. Proceedings of the 19th seminar (PANM), Hejnice, Czech Republic, June 24–29, 2018. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics. 149-158 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the approximation of discontinuous solutions of some problems in nonlinear mechanics and geometry. (English) Zbl 0862.73079

Elaydi, Saber N. (ed.) et al., Proceedings of the first international conference on difference equations, Trinity University, San Antonio, TX, USA, May 25-28, 1994. London: Gordon and Breach. 439-453 (1995).
MSC:  74S30 74P10 74C99 74S05
PDF BibTeX XML Cite

Existence of a weak solution of the minimax problem arising in Coulomb-Mohr plasticity. (English) Zbl 0890.73079

Uraltseva, N. N. (ed.), Nonlinear evolution equations. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 164 (22), 189-220 (1995).
Reviewer: G.Olenev (Tartu)
MSC:  74S30 74P10 74C99 49J35 49J52
PDF BibTeX XML Cite

Variational formulations for discontinuous displacement fields in problems of the deformation theory of plasticity without hardening. (English. Russian original) Zbl 0818.73078

J. Appl. Math. Mech. 55, No. 6, 910-920 (1991); translation from Prikl. Mat. Mekh. 55, No. 6, 1026-1034 (1991).
MSC:  74S30 74P10 74C99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software